# SDR CKSA97238

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND FS 260 RIGHT NLG TUNNEL HAS STIFFENER CORNER CLIP (TOP OF NOSE WHEELWELL PRESSURE BULKHEAD 10 INCHES FROM RIGHT SIDE) IS CRACKED MARKED S-14.  REMOVED AND REPLACED CLIP (7075-T6) IAW B747 SRM CHAPTER 51-30-02 AS REQUIRED AND 51-10-1.  C-CHECK WORK CARD NUMBER 7TK0115.  NON-ROUTINE TASK CARD NUMBER 101699.
